Get the relief you need with Equate Extra-Strength Acetaminophen Caplets. They’re formulated to alleviate symptoms caused by the common cold, headache, toothache, backache and other minor aches and pains. These easy-to-swallow Equate acetaminophen caplets are caffeine-free and gluten-free.
Acetaminophen 500mg caplet
May be used as a pain reliever/fever reducer
For adults and children ages 12 years and up
Product should not be used with other medicines containing acetaminophen